advertisement
Question
Posted by: Kasandra | 2007/02/28

Day 5

Hi Cybershrink

Decided to stop my anxiety pills, they really do make me feel funny, think its cause they zonk me out and I am so use to the adrenalin being an anxious person to begin with, feeling much beter althou I have been getting dizzy spells but I think its my body ajusting again, also my blood pressure being low.

All in all things are going good, I got myself a gymball and some dumbells to train at home after work and really enjoying dancing again (I hobby and escape I have always enjoyed) the Ballroom is also a new challenge so really enjoying it.

Spoke to my dad last night - avoiding the cancer topic, He is going to return from Pearly Beach on Friday and then going for his test. I am scared but going to visit my parents next weekend to find out the truth the whole truth and nothing but the truth and if my dad is not coming clean - I will take your advise and phone his Doctor and get some clearity.

Thank you for being here to voice my thoughts. and listening

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

The exercise, if mild and matched to your energy and capabilities sounds good. The only dumbells I have around are colleagues ! The dancing sounds like a great idea.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Buzz | 2007/02/28

Congratulations on day 5 Kasandra!!! Well done.

RMC, now that's a brilliant idea.

Reply to Buzz
Posted by: RMC | 2007/02/28

Looking forward to day 100! Why don't you start a blog of this - something like this a person wont stumple over if they are doing a web search for help or advice on the same problem, but a blog they might and YOU might be able to help them?

Reply to RMC

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement